MathSciNet Relay Station
MathSciNet bibliographic data
MR1782044 (2001i:94073) 94B05 (51E22)
Jaffe, David B. Optimal binary linear codes of length $\leq 30$. Discrete Math. 223 (2000), no. 1-3, 135–155.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement